# SDR 96ZZZX2453

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5787E
- Make and model: Aerosp AS 355F
- Aircraft serial: 5058
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Non Rotate Star
- Part number: 350A37100205
- Condition: Worn
- Location: Swashplate
- Part time: 6,624 hours
- Component: 355A37000001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND SERVO TO STAR ATTACH POINT WORN BEYOND LIMITS AND SERVO ROD END WEARING INTO STAR.
